Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    SomeGuy is offline Registered User
    Join Date
    Jul 2004
    Location
    MD
    Posts
    29

    Muscle Irritation?

    Would some hardness and itching on and around the injection site be muscle irritation from the injection?? This is the only time it has happened to me and I was wondering what it was. Thanks guys.

  2. #2
    Join Date
    Dec 2004
    Location
    Everywhere
    Posts
    2,068
    It's more than likely irratation from the injection. Nothing to worry about.

  3. #3
    jkid69 is offline Associate Member
    Join Date
    Nov 2004
    Posts
    188
    I have the same thing recently using test e. I went to my Doc (Friend) he said it was scar tissue build up. Try hitting another spot...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •